ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
AM6154 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.D4: only di provided as lot number is unknown.
Event or Problem Description
The event occurred on an unspecified date and involved a 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock where it was reported from the neonatal intensive care unit (nicu) that the product was leaking at the site near the arrow, and was discarded.It was also stated that one manifold leaked from bonded joint.There was unknown patient involvement, unknown human harm and unknown delay in therapy.
Additional Manufacturer Narrative
After further review, the initial mdr, 9617594-2024-01386, was sent in error and the complaint was captured and submitted under mdr mfr# 9617594-2024-01384.Please consider this report, 9617594-2024-01386, void.